Equate Allergy Relief, Non-Drowsy, 180 mg, Tablets

15 tablets


 

Product Details

Fexofenadine hydrochloride USP Tablets, 180 mg/antihistamine. Indoor/Outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. 24 hr. Original prescription strength. Compare to Allegra Allergy 24 hour active ingredient (This product is not manufactured or distributed by Chattem, Inc., distributor of Allegra Allergy 24 Hour). Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915. Product of India.

Nutrition Facts

Manufacturer

Wal-Mart Stores
Bentonville, AR 72716

UPC

00681131089234